MathSciNet Relay Station
MathSciNet bibliographic data
MR1285981 35J70 (35J60)
Cho, Kwon; Choe, Hi Jun Nonlinear degenerate elliptic partial differential equations with critical growth conditions on the gradient. Proc. Amer. Math. Soc. 123 (1995), no. 12, 3789–3796.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement